# SDR REXA2014060900581

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 15,114 hours, 14,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT FLIGHT ATTENDANT REPORTED PHOTO ILLUMINES CTR STRIP FLOOR AT 8AB MISSING.  INSTALLED NEW FLOOR EMER STRIP AT 8AB IAW AMM 33-51-01, OK FOR SERVICE.
